# SDR R61A2022021500146

- Difficulty date: January 31, 2022
- Submitted: February 15, 2022
- Operation: Air carrier
- Aircraft: N810MD
- Make and model: Emb ERJ 170-100SU
- Aircraft serial: 17000026
- Aircraft time: 38,948 hours, 26,558 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Support
- Part number: 17080130001
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WHILE AC WAS IN FOR HVY CKS FOUND INTERIOR FUSELAGE AFT GALLEY SUPPORT INTERCOSTAL UNDER CENTER SHEAR WEB BTWN FR 87-88 FOUND CORRODED. MX REPLACED GALLEY SUPPORT PN 170-80130-001 IAW SRM 51-41-01, 51-43-01. AC REMAINS IN YQG FOR COMPLETION.
